# SDR DALA2022060703966

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,007 hours, 8,452 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Girt Bar
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 1R GIRT BAR HEATER. CORRECTIVE ACTION: NO FAULTS ON CIDS GROUND SCAN. PERFORMED IPCU TEST. ALL CHECKS OK. (2263352)
